# SDR USAA950927

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 967
- Part time: 38,466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'BX CHECK' VISUAL INSPECTION, FOUND 13 .125 INCH LONG STRINGER CORRODED FUSELAGE STATION 967 JUST TO THE LEFT OF WATER TANK.  REMOVED CORRODED STRINGER AREA AND INSTALLED SPLICED STRINGER PER SRM.  REPAIRED PER SRM 53-10-3 FIG 1 FUSELAGE STRINGER REPAIR S-14-28.  (M)
